MathSciNet Relay Station
MathSciNet bibliographic data
MR1877221 57M20 (37B10)
Gautero, François Dynamical 2-complexes. Geom. Dedicata 88 (2001), no. 1-3, 283–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement